# SDR CA980506003

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Engine: Pwa PT6A135
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4595111
- Condition: Cracked
- Location: Elevator
- Part time: 9,046 hours
- Component: 5501620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ELEVATOR SPAR CRACKED IN 2 PLACES AT OUTBOARD HINGE ATTACH POINT UNDER HINGE.  REPAIRED.
